# SDR UPS07449466

- Difficulty date: February 11, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BS 780 FRAME TENSION TIE ATTACHMENT AREA AT FASTENER HOLE NR 1 AND NR 9 BOTH FOUND CRACK AT FAILSAFE CHORD AT 5:00 O/C POSITION.  APPROX .0625 & .125 INCH LONG.  M/D BS 780 RIGHT FRAME BELOW STR 11R FAILSAFE CHORD REPLACED AS PER RS R53-25-35745 AND UPS EO B747-5310-26128.
